# SDR CALA2022012000191

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 81,337 hours, 9,589 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Frame
- Part number: 311W33517
- Condition: Cracked
- Location: Lh Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-06-3-7052 NO.2 PYLON AFT TORQUE BOX INTERNAL LH NAC STA 344 FRAME FOUND CRACKED TRANSFER REF. NON-ROUTINE HX NRC ZHG506672 AND ORIGINATED BY EMP V896810 NO.2 PYLON AFT TORQUE BOX INTERNAL LH NAC STA 344 NO.5 FRAME WORK ACCOMPLISHED BY MECHANIC V896810 INSPECTED BY V897471 CRACKED AREA REPAIRED AS PER EC/RA 5450-02702 REV DISPOSITION PART 1 -INTERIM REPAIR ITEM 1 ATTACH FORM 44.0008 ITEM 1-26 ACCOMPLISHED ADD EMP:V897471
